# SDR DLM88952360

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK - .25 INCH CRACK IN RT UPPER ENG PYLON TO FUSELAGE ANGLE 12 INCHES FROM AFTM EDGE.  REPAIRED PER SRM 54-04A PG17 FIG 4.
